# SDR CALA9700756

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14245
- Make and model: Boeing 7372C0
- Aircraft serial: 20074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A.75 INCH CRACK IN MAIN DECK FLOOR INTERCOSTAL AT FS 520, LBL 24.5.  THE CRACK WAS STOP DRILLED, A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-10-01, 51-40-2, FIGURE 1 AND 51-30-2.
